# SDR RO614044

- Difficulty date: October 13, 2001
- Submitted: January 23, 2002
- Operation: Air carrier
- Make and model: Bag BAE146300A
- Aircraft serial: 2719
- Engine: Lyc LF5071H
- Engine time: 16,508 hours, 11,732 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 213139003
- Part serial: 94B195
- Condition: Broken
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ENG RETURNED TO PHOENIX R&O MX DUE TO INCREASING TURBINE TEMP, SEEN IN THE ELC DATA.  ENG RETURNED FROM CHINA AVIATION SUPPLIES CORP. CHINA NORTHWEST AIRLINES NANJING.  UPON DISASSEMBLY OF THE ENG, HOT-SECTION DISTRESS WAS NOTED AND THE COMBUSTION LINER WAS FOUND TO HAVE A 6.2 INCH PIECE OF THE INNER BAFFLE BROKEN OFF.  DISCOVERY OCCURRED WITH COMPLETION OF THE PRELIMINARY MATERIAL ANALYSIS REPORT (121340) ON THE FAILED LINER.  BAFFLE DETAIL SEPARATED FROM COMBUSTION LINER DUE TO INSUFFICIENT WELDS & BAFFLE BROKE APART BY FATIGUE.  THE BAFFLE MAY HAVE BEEN REPLACED AT HONEYWELL GREER R&O DURING LAST COMBUSTION LINER REPAIR, WHICH OCCURRED AT LAST ENG MX EVENT.
